# SDR SIMA200302202

- Difficulty date: January 15, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, STRINGER 19L WAS FOUND TO BE CHAFED AT SKIN JUNCTION 05.  BLENDED CHAFED AREA.  PERFORMED EDDY CURRENT INSPECTION OF THE AREA.  NO DEFECTS NOTED.  FABRICATED AND A DOUBLER ANGLE, TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM (145/1142 REV 20) 53-24-02, AND STANDARD SRM PRACTICES.  (M)
